68388members
359828posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen pelvic pain hell help me please!!!

13 REPLIES 13
Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Hi Dusty omg isnt it a nitemare. Well ive rung bc nurse she said give it time for ur body to adjust wasnt too bothered. Going gp altho cant get appoint for 2 weeks!. I know exactly what u mean tho Dusty im no dr either but i know 100 percent it started with the tamoxifen hope t god it calms down i feel miserable like you. Let me know what ur bc nurse advises or ur gp and i will do same if it will help anyone. Feel free t message if ur felling bit down..im always up for a chat anytime xxx
Highlighted
Community Champion

Re: tamoxifen pelvic pain hell help me please!!!

lucaboo

 

No problem :).  Let us know how you get on xx

Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

hi there,

 

it is a bit of a nightmare!...I've been given tamoxifen after letrozole se's were horrendous. After 2 weeks of tamoxifen I've stopped them due to: right leg swelling up, groin pain, joint pains everywhere....I did also feel as if lower back and pelvis pains, dscharge,  as if i was going to get a period...I'm 60 and post menopausal.

 

I'm not a doctor but the changes in my body were so immediate and overwhelming, that it had to be the drugs.

 

I'm still really sore, shoulder, foot and right hip pains, but willl see how I feel in a few weeks time. Anti inflammorities don't help me at all.

 

I'm going to contact my bc nurse too. Feel totally miserable.

Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Thankyou helena im going to gp this week she whats going on thanks for taking time out to reply xx
Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Thankyou dizzybee omg what a nightmare. Im going gp this week see what she thinks. Im thankful it was dcis and caught early so i shouldnt moan nut the pain gets you down. Hope ur are in good health now too xx
Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Lucaboo, if you had DCIS I think they still normally give tamoxifen to post menopausal women. When I started on tamoxifen they said it was the only drug that was licensed for DCIS.

 

I didnt have pain when I started on tamoxifen, but I did have a bleed on the fourth day. I got fast tracked for a hysteroscopy, the consultant said it was too early for the bleed to have been caused by the tamoxifen. Apparently it takes some time for the tamoxifen to build up in your system. So it may be a coincidence that your pain has come at this time, but anyway it needs checking out properly. I don't think pelvic pain is normally a side effect.

 

This is just another thing you could do without, along with everything else when you get diagnosed, sending you a hug and hope things are better soon.

Xxx

Community Champion

Re: tamoxifen pelvic pain hell help me please!!!

Lucaboo

 

Good idea to speak with your bcn and it might be worth making an apt with your GP  to ask them to refer you for a pelvic scan just to check things out and give you peace of mind,.  Because you are on tamoxifen as a result of bc they can put you on a fast track rather than have to wait several weeks.

 

Helena xxx

Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Aww thanks Alibobs you give me hope i will cope with what lies ahead as far as rads etc. Im glad ur moving forward i hope that happens for me too. Ive tried and tried after the op to move on but i think until ive done rads its impossible. Im mentally strong normally but this whole experience left me feeling vulnerable, such a horrible feeling. Thanks for taking time out to reply and i wish u good health and happiness for the future xx

Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Lucaboo just wanted to reply to your post. I think it's quite common for us to feel as if we have lost ourselves at some point during our journey through everything. I know I certainly felt the same before my rads sessions. Once I had got through those 3 weeks I felt it was time to move on and look forward. Now I'm almost 5 months post rads and I feel great!! Yes I am taking anastrozole but have minimal side effects. My diet is better, I have lost weight and stopped smoking. I exercise much more and put myself 1st much more now. I do hope that you too will feel much brighter once your treatment is complete 💖💖💖
Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Thanks to everyone for the posts im going to ring bc nurse and see what she says i dont know why im on tamoxifen post menopause either all confusing my gp seems not to know either. Phew...what a journey...got rads to face yet im very overwhelmed with it all i feel like ive become another person just horrible trying to get my old me back. This whole thing seems to have stolen my personality..is it just me or does anyone else relate? Xxx
Highlighted
Community Champion

Re: tamoxifen pelvic pain hell help me please!!!

Hello lucaboo -sounds miserable and not something you should just have to put up with for 3 months - may be worth ruining one of the Breast care Nurses at your Unit to discuss and maybe see GP to check it is def Tamoxifen related. You could also ring one of the Nurses here for some advice . 0808 800 6000
Highlighted
Member

Re: tamoxifen pelvic pain hell help me please!!!

Sorry you are sufferring like this after going through everything else. I just wondered why if you are post menopausal they gave you tamoxifen? I am post menopausal and take anastrozole. Ive taken this for 8 months so far wirh little side effects 🤞🤞🤞. Maybe you could be changed into a different aromatase inhibitor if your problems continue? Hooe you feel better soon. Good luck with everything 💖💖💖
Highlighted
Community Champion

Re: tamoxifen pelvic pain hell help me please!!!

It sounds like you need another opinion, Lucaboo.
Sorry to hear you’re going through this, but surely the pain you are experiencing needs further investigation.
It’s certainly not ‘normal tamoxifen hell’
Can you go back to your team? GP?, or failing that, go to your local A&E if the pain is that bad.
Do hope this gets resolved for you soon.
Do take care
ann x
Highlighted
Member

tamoxifen pelvic pain hell help me please!!!

Ive started on tamoxifen 8 days ag on day i started very low crampy pain discharge. Omg its every day just like period pains only with a red hot poker shoved up each end....sorry for rant in at wits end...saw onco told her shrugged said give it 3mths to settle, omg 3 months i take that many pain killers to try and subside the pain but it doesnt touch it,. If i lie down flat and press my uterus ovary area it feels painful and bigger. Is this normal tamoxifen hell?. Im post menopostal had wle no invasive no lyphe no microinvasins it was purely caused by oestrogen. Dear god can anyone suggest and remedies or does it calm down, im truely going nuts. Tia. Xx